Skip to Main content Skip to Navigation
New interface
Journal articles

Super-Convergence in Maximum Norm of the Gradient for the Shortley–Weller Method

Lisl Weynans 1 
1 MEMPHIS - Modeling Enablers for Multi-PHysics and InteractionS
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
Document type :
Journal articles
Complete list of metadata

https://hal.archives-ouvertes.fr/hal-01896220
Contributor : Lisl Weynans Connect in order to contact the contributor
Submitted on : Monday, October 15, 2018 - 9:03:38 PM
Last modification on : Friday, July 8, 2022 - 10:10:27 AM

Links full text

Identifiers

Collections

Citation

Lisl Weynans. Super-Convergence in Maximum Norm of the Gradient for the Shortley–Weller Method. Journal of Scientific Computing, 2018, 75 (2), pp.625 - 637. ⟨10.1007/s10915-017-0548-y⟩. ⟨hal-01896220⟩

Share

Metrics

Record views

30